# SDR FDEA201606041809

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 99,376 hours, 37,885 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 9013M41G02
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB GOT LEVEL 2 ENG 3 LOOP A.  COMPLIED WITH CHECKLIST B LOOP TESTED GOOD.   MEL  02 JUN16 04:05.  RELEASED FOR SERVICE IAW MEL 26-11-01-01 CATEGORY C EXPIRATION 11JUN16.  ENG NR 3 LOOP A INOPERATIVE, USE  LOOP B.  PLEASE TROUBLESHOOT ID & UPDATE ITEM WITH REQUIRED PART NUMBERS.  R & R CDP BLEED AIR MANIFOLD ASSY REF ESM 72-00-00, STEP-S, PRE SB 75-041.  RAN ENGINE.  LEAK CK GOOD.  OK FOR SERVICE.
